# SDR FDEA201409162618

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 24,400 hours, 13,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Not Closed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  MULTIPLE AMBER ECAMS FOR RT FWD COMPARTMENT DOOR.  FOUND FWD LWR RT HAND E&E DOOR NOT FULLY LATCHED.   CLOSED DOOR AS REQ'D.  INDICATION OPS CHECKS GOOD.
